Bulletin of the American Mathematical Society

Invariant subspaces and weakly closed algebras

Heydar Radjavi and Peter Rosenthal

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 74, Number 5 (1968), 1013-1014.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183529954

Mathematical Reviews number (MathSciNet)
MR0229057

Zentralblatt MATH identifier
0167.43302

Citation

Radjavi, Heydar; Rosenthal, Peter. Invariant subspaces and weakly closed algebras. Bull. Amer. Math. Soc. 74 (1968), no. 5, 1013--1014. https://projecteuclid.org/euclid.bams/1183529954


Export citation

References